# SDR 51492

- Difficulty date: June 10, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 14,968 hours, 26,157 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS RUNNING A FIRE LOOP TEST. DURING FLIGHT, THE LEFT FIRE LOOP FAILED THE TEST. THE AIRCRAFT RETURNED WITH NO FURTHER INCIDENT.  MAINTENANCE TIGHTENED THE CANNON PLUG ON AFT FIREWALL. THEN, MAINTENANCE SYSTEM CHECKED IT AND IT WAS FINE. NO PARTS WERE USED, THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
